- 03-09-2007, 03:17 PM
- 03-09-2007, 06:33 PM
- 03-09-2007, 07:39 PM
03-09-2007, 07:39 PM
03-09-2007, 11:10 PM
i dunno mate, its just that i got a bad panic attack, something which i can only attribute to the methyl drol. Dunno, its like i felt like it was a warning for me to stop, like my body was tellin me something.
Dunno if i wanna continue a PH like this...if anything, i think i'll try go an old school oral if i decide to run it again...but untill then, i think i'm gonna pull the plug..
03-09-2007, 11:29 PM
03-09-2007, 11:41 PM
03-10-2007, 12:13 AM
I think a common answer is gonna be 1.5X the length of the cycle...so run like a week of pct....for good measure
03-10-2007, 03:39 PM
You've got to listen to your body, with all the worrying I've been doing in the last few days I'm wishing I had done the same as you.
03-10-2007, 11:22 PM
You probably had a panic attack because you were nervous (been there) and unsure about using! Your mind can do some messed up things to you! IMO you probably got some anxiety from the first effects of the cycle! It is good though that you are aware of how your body and mind reacts to new things! Is this your first cycle? If it is you are probably just nervous and should try to weather the storm!!!
03-20-2007, 12:33 PM
Same thing happened to me a month ago on h50. after a few days i had what i think was an anxiety attack. it was not my first ph cycle but i haven't touched anything in a couple years. I'm sure the change in hormones in the body mixed with concerns of doing damage to yourself has something to do with it..i dunno. I just know anxiety attacks are not fun at all.
Similar Forum Threads
- By Universal23 in forum AnabolicsReplies: 0Last Post: 07-28-2014, 03:36 PM
- By ag10s in forum AnabolicsReplies: 1Last Post: 09-29-2009, 02:41 PM
- By paolucci0130 in forum AnabolicsReplies: 1Last Post: 04-21-2009, 04:10 PM
- By BLaCkSiLo in forum AnabolicsReplies: 7Last Post: 04-24-2006, 02:02 AM